MAUDE Adverse Event Report: ZIMMER BIOMET, INC. NEXGEN ARTICULAR SURFACE USE WITH PLATE 5,6; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. NEXGEN ARTICULAR SURFACE USE WITH PLATE 5,6; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Medical device site infection (4845); Aseptic loosening (4883); Septic loosening (4884)
Date of Event 11/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 00598004702, tibial component, unknown lot.65595201502, femoral component, 64052009.G2: foreign - event occurred in australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported a patient underwent an initial knee surgery on an unknown date.Subsequently, the patient presented infection and loosening of tibial and femoral components leading to a revision surgery.The surgeon removed all components and replaced them with a spacer.No further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; d4; d6; g1; g3; g4; g6; h1; h2; h3; h4; h6.D10: 00598004702, tibial component, (b)(6).65595201502, femoral component, (b)(6).00597206532, all poly patella, (b)(6).No devices were received.Photograph provided shows explanted implants with blood stains and a detailed evaluation could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.No medical records were provided.Root cause cannot be determined for loosening.It was determined that the reported infection has a root cause unrelated to the implanted zimmer biomet device.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported a patient underwent an initial knee surgery.Subsequently, the patient presented infection and loosening of tibial and femoral components leading to a revision surgery approximately 3 years later.The surgeon removed all components and replaced them with a spacer.No further information has been provided.

Brand Name
NEXGEN ARTICULAR SURFACE USE WITH PLATE 5,6
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23694361
Report Number0001822565-2025-04353
Device Sequence Number16046215
Product Code JWH
UDI-Device Identifier00889024208032
UDI-Public(01)00889024208032(17)240930(10)64458786
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/30/2024
Device Model NumberN/A
Device Catalogue Number00595204014
Device Lot Number64458786
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer12/02/2025
02/10/2026
Initial Report FDA Received Date12/02/2025
Supplement Report FDA Received Date12/03/2025
03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/10/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown